# SDR AALA202505157492

- Difficulty date: May 11, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 72,971 hours, 34,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON UPPER RADIUS OF WINDSHIELD CENTER POST LOWER ATTACHMENT AREA INTERNAL SIDE RH. CRACK L= 0.190 INCH. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON UPPER RADIUS OF WINDSHIELD CENTER POST LOWER ATTACHMENT AREA  INTERNAL SIDE RH IAW EA 362868.
